# SDR JKIA2017070300001

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N99NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45105
- Aircraft time: 6,490 hours, 5,545 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CRUISING AT 410 CABIN JUMPED TO 10,000 EMERGENCY PRESSURE AMBER CAS MESSAGE CAME ON AND CABIN WAS STILL CLIMBING. EMERGENCY DECENT PER QRH, DIVERTED INTO KJAX.
